38184

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Synthesis of discrete H ∞-controllers with given stability margin radius and settling time

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117914090057

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 75, No. 9

Город: 

  • New York

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2014

Страницы: 

1593–1607
Аннотация
For linear multivariable systems, we construct discrete output controllers that guarantee a given stability margin radius on the input or output of a control plant. Besides, given control time is also taken into account. We show that solving such problems reduces to a certain specially constructed standard H∞-optimization problem. A numerical solution has been implemented in MATLAB with the Robust Control Toolbox suite based on the method of linear matrix inequalities (LMI).

Библиографическая ссылка: 

Честнов В.Н. Synthesis of discrete H ∞-controllers with given stability margin radius and settling time // Automation and Remote Control. 2014. Vol. 75, No. 9. С. 1593–1607.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: